TU Darmstadt / ULB / TUbiblio

Generalized necessary conditions for optimal control problems of Bolza type: theory and application

Kiehl, M. and Stryk, Oskar von and Stryk, Oskar von (1994):
Generalized necessary conditions for optimal control problems of Bolza type: theory and application.
In: ZAMM: Zeitschrift für Angewandte Mathematik und Mechanik, pp. T591, 74, (6), [Article]

Item Type: Article
Erschienen: 1994
Creators: Kiehl, M. and Stryk, Oskar von and Stryk, Oskar von
Title: Generalized necessary conditions for optimal control problems of Bolza type: theory and application
Language: German
Journal or Publication Title: ZAMM: Zeitschrift für Angewandte Mathematik und Mechanik
Volume: 74
Number: 6
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Simulation, Systems Optimization and Robotics Group
Date Deposited: 20 Jun 2016 23:26
Identification Number: KiehlvonStryk:1994
Related URLs:
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item